# SDR YENA2024111201455

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Component: Hinge, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WEAR ON STRINGER 39R LOCATED BTW FR47 TO FR 48 AFT CARGO COMPARTMENT; REF AERMAN W.O. 2024 275/1 NR 538884 * REMOVED AND REPLACED STRINGER 39R LOCATED ON AFT CARGO COMPARTMENT BWT FR 50 AND FR 51 IAW A320 SRM    51-72-11 AND DWG D53475104. WORK ACC 8671820 RII AE329QC.
